# SDR A6WA200640137

- Difficulty date: April 5, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Relief Valve
- Part number: 22856480801
- Part serial: 2679
- Condition: Malfunctioned
- Location: Anti Ice Sys
- Part time: 4,970 hours, 4,554 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ENTERED ICING CONDITIONS, TURNED ON LEFT AND RIGHT COWL ANTI-ICE.  LEFT ICING CONDITIONS AND TURNED OFF COWL ANTI-ICE, LEFT COWL ANTI-ICE AMBER CAS MESSAGE APPEARED ON EICAS.  REMOVED AND REPLACED PRESSURE RELIEF VALVE ON LEFT ENGINE IAW AMM 30-22-04.  OPS CHECK GOOD.  (M)
